alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : TIAL, M. [Author]
References found : 2 [refine]
Displaying: 1 .. 2   in format [ISO 690]

page 1 of 1


   1 / 2
select
to print
 Zeglami, D., Kabbaj, S. and Tial, M. A sine type functional equation on a topological group. Proyecciones (Antofagasta), June 2019, vol.38, no.2, p.221-235. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 2
select
to print
 Zeglami, D., Tial, M. and Kabbaj, S. The integral sine addition law. Proyecciones (Antofagasta), June 2019, vol.38, no.2, p.203-219. ISSN 0716-0917
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information